# SDR EIAA2011120

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,967 hours, 23,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CRACK APPROX 1.8 INCHES IN LENGTH ON THE 1L MAIN ENTRY DOOR SKIN LOWER HINGE CUTOUT.  DOOR SKIN REPAIRED PER BOEING SB 747-52-2144 WITH MINOR DEVIATION AS OUTLINED IN SASCO EARN N486EV-0097.
